MAUDE Adverse Event Report: EEZCARE MEDICAL CORP DRIVE; MATTRESS

EEZCARE MEDICAL CORP DRIVE; MATTRESS
Model Number 14030XP
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes Bruise/Contusion (1754); Head Injury (1879)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a pressure prevention mattress via medwatch report.The initial reporter stated that "his patient suffered bruising on her head from falling out of the mattress," reportedly because the "pump was not working, causing the mattress to deflate," "which then caused the patient to fall on the floor." the patient was reportedly admitted to the hospital and has been receiving therapy post-hospitalization.Drive obtained the unit for evaluation, during which it was determined that the pump operates as intended and fills bladder to full height.During evaluation, drive noted that the unit's emergency cord, used to deflate the unit immediately if cpr is necessary, was disconnected when received.If the emergency cord was disconnected during use, it would result in the complete deflation of the bladder.

Brand Name
DRIVE
Common Device Name
MATTRESS
Manufacturer (Section D)
EEZCARE MEDICAL CORP
no. 3-1, minquan st
new taipei city, tucheng dist 23679
TW  23679
MDR Report Key16112164
Report Number2438477-2022-00131
Device Sequence Number20533622
Product Code FNM
UDI-Device Identifier00822383111605
UDI-Public822383111605
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2023
Report Date (Section F) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14030XP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/22/2022
Date Report to Manufacturer01/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA01/06/2023